| Model Number |
1804275-28 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the distal right coronary artery that was heavily tortuous and calcified.A xience skypoint was advanced but failed to cross the lesion due to anatomy.Resistance was noted during removal.Other devices were attempted, but also didn¿t cross the lesion.There was no reported adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the difficult anatomy during advancement causing the reported failure to advance.Additionally, continued resistance with the anatomy was felt during removal.There is no indication of a product quality issue with respect to manufacture, design or labeling.